# SDR FDEA202306081006

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 767-300
- Aircraft serial: 66247
- Aircraft time: 3,098 hours, 1,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 141T5856107
- Part serial: UNKNOWN
- Condition: Dented
- Location: Zone 200
- Part time: 3,098 hours, 1,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 222AFF WITH DENTS ALONG SURFACE. MDC FLOOR PANEL 222AFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR. 4.B. FIG. 201 SHEET 2   REV. 85 DEC15/2022
